# SDR COMA0061030

- Difficulty date: December 5, 2000
- Submitted: December 13, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 15,218 hours, 14,754 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE MESSAGE. N.L.G. DID NOT RETRACT.  N.L.G. NOT SERVICED PROPERLY - SERVICED N.L.G. IAW M/M AND AIRCRAFT RETURNED TO SERVICE.
